# SDR HALA2010111500563

- Difficulty date: November 15, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 30,766 hours, 5,847 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WINGLET HAS 5 AREAS OF CORROSION ON T/E WEDGE, 2 STATIC DISCHARGERS EXFOLIATED, UNDER BASES AND 1 SHEARED RIVET.  REPAIR 3 & 4 OF AVIATION PARTNERS BOEING 767-300 RETROFIT INSTALLATION SRM FOR WINGLETS,57-31-00, 57-31-01, 57-31-02.
